# SDR UPS01236686

- Difficulty date: August 13, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 6516350304
- Condition: Cracked
- Location: Bs1183wl230rbl62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK AT R/H BS 1183 WL 230 OUTBD LWR CORNER OF INTERCOSTAL AT RBL 62.5     INTERCOSTAL REPLACED IAW DWG 65-16350
